# SDR JR2R2011120800631

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,182 hours, 15,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Location: Fuselage
- Part time: 20,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R CORRODED BETWEEN FS 333 TO FS 349.  REPAIRED STGR 24R IAW RO CRJ9-53-0884.  AS ON AAR WO 1007647-1300-0041 AND WO 711015947.
